# SDR AALA201608269007

- Difficulty date: August 18, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 47,253 hours, 27,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BOX BEAM UPPER FLANGE AFT TWO FASTENER HOLES HAVE CRACK INDICATIONS AT FRAME 43,  -Y1622.   REPAIRED BOX BEAM IAW EO 5315Y066.
